advertisement
Question
Posted by: Karin Steenkamp | 2011/08/07

HRT

Stopping the use of HRT suddenly  are there any dangers, side effects, risks?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You may have hot flushes again. there are no dangers other than that you will lose the benefits of the HRT.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011/08/08

You may have hot flushes again. there are no dangers other than that you will lose the benefits of the HRT.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement